# SDR AALA202102029008

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,892 hours, 7,317 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 6 ELEVATOR ON RIGHT HORIZONTAL STABILIZER  (1EA). REMOVED AND REPLACED ELEVATOR HINGE ARM END FITTING NUMBER 6 ON RIGHT ELEVATOR PER AMM 55-16-42-400-001-A.
